# SDR REXA2012022600279

- Difficulty date: February 26, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: N8930E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7930
- Aircraft time: 18,118 hours, 15,549 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Uncontrollable
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AT THE GATE APU ON, RIGHT AFTER TURNED THE LEFT PACK ON TEMP STARTED RISING, COULD NOT CONTROL WITH AUTO OR MANUAL MODE.  BURNING SMELL WITH POSSIBLY LIGHT SMOKE AND SMOKE WENT AWAY AFTER LEFT PACK OFF.  FOUND LT PACK TO BE UNCONTROLLABLE IN AUTO AND MAN.  ALSO THE CAUSE OF SMELL IN AIRCRAFT.  DEFERRED LT PACK IAW MEL # 21-51-11.
